Doctor insights on:
Bromfed And Cetirizine
Not recommended: Both Claritin and Benadryl (diphenhydramine) are anti histamines. Claritin is long acting usually used once a day and Benadryl (diphenhydramine) is shorter acting. May be used 3-4 times a day. Since they both have action, recommended not to take it same time. ...Read moreSee 1 more doctor answer
Pick one: While both zyrtec (cetirizine) and Claritin (loratadine) are approved for treatment of allergies in children, it is rarely necessary to use both at the same time. In my experience, Claritin works for many and zyrtec works for most patients. While there is little harm to combining these, it doesn't add to the effectiveness. ...Read more
Ok not necessary?: Both Cetirizine (zyrtec) and Diphenhydramine (benadryl) are antihistamines. While there is little harm in taking the 2 together (except drowsiness in some people even at usual doses), it should not be necessary. If symptoms are that severe, see an allergist for a better treatment plan. ...Read moreSee 1 more doctor answer
Is it ok to take zyrtec (cetirizine) (antihistamine for allergies) and dayquil (cold/flu medicine) together?
Depends: If you are taking plain zyrtec (cetirizine) (antihistamine only) you can take dayquil, but you should not take nyquil which also contains an antihistamine. Zyrtec (cetirizine) d contains a decongestant and antihistamine so it should not be mixed with other meds such as dayquil. It is always important to read the ingredient labels of any over the counter medicines as many medicine contain the same or similar ingredients. ...Read more
Don't take together: All 3 drugs mentioned are antihistamines available w/o prescription. Benadryl (diphenhydramine) is most potent but also most laden w/anticholinergic side effects, eg sedation, dry eyes/mouth, constipation, urinary retention etc. Zyrtec (cetirizine) is more sedating than Claritin (loratadine). Both have less potential side effects than Benadryl but you need to find best for you. Don't take together. ...Read moreSee 2 more doctor answers
Not advisable : I would not take both at the same time because these medications do the same thing and can have additive effects if used together. They are both antihistamines for the treatment of allergies. If one of these alone is not helping, sometimes switching to the other one is helpful. If none of these remedies work, then consultation with your doctor or allergist would be appropriate. ...Read more
Not necessary: Both Allegra (fexofenadine) and Claritin (loratadine) are new generation antihistamines. There is no particular advantage to taking both together. On the other hand, there is probably no harm either. If symptoms are not controlled with antihistamines, see your doctor to confirm your diagnosis and get appropriate treatment. ...Read moreSee 2 more doctor answers
Not recommended: Those are both drugs of the same classification , antihistamines. They should not be taken together, one or the other. If you need more help with your allergies, you should see your primary care doctor, an allergist, or an ENT allergist. There are many other rx that can be used. You could benefit from allergy testing and a detailed nasal and sinus exam. ...Read more
Can I take Tylenol (acetaminophen) with Alavert allergy/ sinus? The Alavert has 5mg loratadine and 120mg pseudoephedrine sulfate.
That's Fine: No issues taking these medications together.Get a more detailed answer ›